just got home from the e-room. it wasn’t my injury though. was just getting ready to watch the second to last true blood of the season when my new roommate jay called. he had gotten a new prescription that morning and now he was hallucinating. things were getting really weird. did he want me to come home? emphatic “yes!”. so home i went. i looked up the two meds and the had combined toxicity warnings. he was very flush and his pulse was almost 100. that was enought for me. to the e-room! they got him in quickly. took his vitals. took an EKG. hooked him up to a heart monitor and give him IV fluids. then we waited. his BP was sort of crazy (i asked if he knew the normal rate, he said it was good). he went through all the fluids. we talked about the things he was seeing on the walls and such. he came down slowly. finally the doc came back (btw, i think the doc was like 12 years old. i hate getting old) and said he was concerned it might be serotonin syndrome. which is bad news. they wanted to admit him until a 24 hr period of taking the meds had gone by. i left him in their good hands. our nurse was really nice. it is horrible he has to go through this. he hit his head in may and that was a huge ordeal. i hope this ends up being a minor med conflict that can be quickly addressed.
i am going to sleep now.